# SDR CALA2021031500318

- Difficulty date: March 15, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 69,743 hours, 29,657 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: NA
- Condition: Leaking
- Location: Nr 2 Eng Pto
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS HYD Y RSVR LO LVL ECAM MESSAGE. YELLOW HYD SYST QTY WENT TO ZERO ON ECAM PAGE. CREW FOLLOWED QRH PROCEDURE AND SHUT OFF ENG PUMP AND ELECTRIC PUMP IN THE YELLOW SYSTEM. FLAGGED SDR FIELD DUE TO DIVERSION TO ORD ALL ISSUES RESOLVED. .   REPLACED PACKING ON PTU MANIFOLD CHECK VALVE. RAN YELLOW HYD SYS NO LEAKS NOTED. REPLACED #2 ENG HYD DPI REF AMM  RAN ENG LEAK CHECK GOOD. RAN ENG FOR 5 MINUTES NO LEAKS AND NO DPI POPPED. AIRCRA FT RETURNED TO AIRWORTHY STATUS.
